# SDR SWAA070362

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 67,078 hours, 63,049 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT NOSE WHEEL WELL PRESSURE WEB CRACKED AT BS 247, WL 168.6.  REPAIRED WEB PER SWA EA.
